Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SPOSITO VA")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 26

  • Page / 2
Export

Selection :

  • and

MODIFIED REGULARITY CONDITIONS FOR NONLINEAR PROGRAMMING PROBLEMS OVER MIXED CONE DOMAINS.SPOSITO VA.1974; MATH. PROGRAMMG; NETHERL.; DA. 1974; VOL. 6; NO 2; PP. 167-179; BIBL. 1 P. 1/2Article

ON UNBIASED LP REGRESSION ESTIMATORSSPOSITO VA.1982; J. AM. STAT. ASSOC.; ISSN 0162-1459; USA; DA. 1982; VOL. 77; NO 379; PP. 652-653; BIBL. 7 REF.Article

ON A SUFFICIENT OPTIMALITY CONDITION IN NONLINEAR PROGRAMMING OVER MIXED CONE DOMAINS.SPOSITO VA.1976; CAH. CENTRE ET. RECH. OPERAT.; BELG.; DA. 1976; VOL. 18; NO 4; PP. 479-484; BIBL. 9 REF.Article

QUADRATIC DUALITY OVER CONVEX CONE DOMAINS.SPOSITO VA.1976; MATH. PROGRAMMG; NETHERL.; DA. 1976; VOL. 10; NO 2; PP. 277-283; BIBL. 16 REF.Article

SOLUTIONS OF A SPECIAL CLASS OF LINEAR PROGRAMMING PROBLEMSSPOSITO VA.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 386-388; BIBL. 4 REF.Serial Issue

A NOTE ON L1 ESTIMATION BASED ON THE MEDIAN POSITIVE QUOTIENT.MCCORMICK GF; SPOSITO VA.1975; APPL. STATIST.; G.B.; DA. 1975; VOL. 24; NO 3; PP. 347-350; BIBL. 12 REF.Article

L1 NORM ESTIMATES FOR THE SIMPLE REGRESSION PROBLEMJOSVANGER LA; SPOSITO VA.1983; COMMUNICATIONS IN STATISTICS. SIMULATION AND COMPUTATION; ISSN 0361-0918; USA; DA. 1983; VOL. 12; NO 2; PP. 215-221; BIBL. 9 REF.Article

CONSISTENCY OF THE NORMAL EQUATIONS.PINSKI K; SPOSITO VA.1976; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1976; VOL. 5; NO 11; PP. 1055-1057; BIBL. 5 REF.Article

USING THE L2-ESTIMATOR IN L1-ESTIMATION.MCCORMICK GF; SPOSITO VA.1976; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 3; PP. 337-343; BIBL. 11 REF.Article

NECESSARY OPTIMALITY CONDITIONS FOR PROGRAMMING PROBLEMS OVER CONE DOMAINSALDERS CD; SPOSITO VA.1978; MATH. OPER.-FORSCH. STATIST., OPTIMIZ.; DDR; DA. 1978; VOL. 9; NO 4; PP. 515-521; ABS. GER/RUS; BIBL. 15 REF.Article

ON A SUFFICIENT CONDITION AND A NECESSARY CONDITION FOR L1 ESTIMATION.SPOSITO VA; SMITH WC.1976; APPL. STATIST.; G.B.; DA. 1976; VOL. 25; NO 2; PP. 154-157; BIBL. 9 REF.Article

M31: LEAST SQUARES SOLUTIONS OVER INTERVAL RESTRICTIONSKLEMM RJ; SPOSITO VA.1980; COMMUNIC. STATIST., SIMUL. COMPUT.; USA; DA. 1980; VOL. 9; NO 4; PP. 423-425; BIBL. 5 REF.Article

USING THE LEAST SQUARES ESTIMATOR IN CHEBYSHEV ESTIMATIONHAND ML; SPOSITO VA.1980; COMMUNIC. STATIST., SIMUL. COMPUT.; USA; DA. 1980; VOL. 9; NO 1; PP. 43-49; BIBL. 8 REF.Article

A MODIFIED FRITZ JOHN OPTIMALITY CRITERIONSKARPNESS B; SPOSITO VA.1980; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1980; VOL. 31; NO 1; PP. 113-115; BIBL. 2 REF.Article

A NOTE ON "REAL AND COMPLEX FRITZ JOHN THEOREMS"ALDERS DC; SPOSITO VA.1979; J. MATH. ANAL. APPL.; USA; DA. 1979; VOL. 67; NO 1; PP. 92-93; BIBL. 6 REF.Article

A NOTE ON FARKAS LEMMAS OVER CONE DOMAINSSPOSITO VA; DAVID HT.1972; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1972; VOL. 22; NO 3; PP. 356-358; BIBL. 17 REF.Serial Issue

ON THE EFFICIENCY OF USING THE SAMPLE KURTOSIS IN SELECTING OPTIMAL LP ESTIMATORSSPOSITO VA; HAND ML; SKARPNESS B et al.1983; COMMUNICATIONS IN STATISTICS. SIMULATION AND COMPUTATION; ISSN 0361-0918; USA; DA. 1983; VOL. 12; NO 3; PP. 265-272; BIBL. 10 REF.Article

ON THE ASYMPTOTIC BIAS OF GRENANDER'S MODE ESTIMATOR.ANDRIANO K; GENTLE JE; SPOSITO VA et al.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 8; PP. 773-776; BIBL. 5 REF.Article

ON LEAST ABSOLUTE VALUES ESTIMATION.GENTLE JE; KENNEDY WJ; SPOSITO VA et al.1977; COMMUNIC. STATIST., THEORY METHODS; U.S.A.; DA. 1977; VOL. 6; NO 9; PP. 839-845; BIBL. 5 REF.Article

USING AN APPROXIMATE L1 ESTIMATOR.SPOSITO VA; HAND ML; MCCORMICK GF et al.1977; COMMUNIC. STATIST., SIMUL. COMPUT.; U.S.A.; DA. 1977; VOL. 6; NO 3; PP. 263-268; BIBL. 12 REF.Article

A COMPUTER ORIENTED METHOD FOR GENERATING TEST PROBLEMS FOR L1 REGRESSION.KENNEDY WJ; GENTLE JE; SPOSITO VA et al.1977; COMMUNIC. STATIST., SIMUL. COMPUT.; U.S.A.; DA. 1977; VOL. 6; NO 1; PP. 21-27; BIBL. 6 REF.Article

MODIFICATION OF NON LINEAR EQUALITY CONSTRAINTS IN NONLINEAR PROBLEMS.POLO RJ; SPOSITO VA; LEE TT et al.1974; J. ENGNG INDUSTRY; U.S.A.; DA. 1974; VOL. 96; NO 1; PP. 138-144; BIBL. 10 REF.Article

USEFUL GENERALIZED PROPERTIES OF L1 ESTIMATORSSPOSITO VA; KENNEDY WJ; GENTLE JE et al.1980; COMMUNIC. STATIST. THEORY METHODS; USA; DA. 1980; VOL. A9; NO 12; PP. 1309-1315; BIBL. 11 REF.Article

ON SOME PROPERTIES OF L1 ESTIMATORS.GENTLE JE; SPOSITO VA; KENNEDY WJ et al.1977; MATH. PROGRAMMG; NETHERL.; DA. 1977; VOL. 12; NO 1; PP. 139-140; BIBL. 3 REF.Article

SPATIAL EQUILIBRIUM IN U.S. AGRICULTURE: A QUADRATIC PROGRAMMING ANALYSIS.HALL HH; HEADY EO; STOECKER A et al.1975; S.I.A.M. REV.; U.S.A.; DA. 1975; VOL. 17; NO 2; PP. 323-338; BIBL. 1 P. 1/2Article

  • Page / 2